The original version of this page can be found at : http://www.healingwell.com/community/default.aspx?f=31&m=118483
Posted By : Kate Pixie - 5/22/2004 9:56 PM
Hey all;
I am new and really hoping for replies about this. I am a victim of daily headaches, random and severe migraines, blackouts, TMJ, and numerous other symptoms related to those listed. For about 4 years, I have been taking painkillers nearly every day, which for me, has helped a lot, but hasn't prevented everything. (I will admit I am dependant on it for my daily headaches.)

With 200-400ml of ibuprofen in my system almost daily, should I be concerned that my liver and kidneys will become damaged and holes will burn thru my stomach? I hear repeated cases of this happening among older people, but at my age (16) and the amount of years I have been using the painkillers, I don't know whether it should be a cause for worry if I haven't experienced anything yet.

I should probably consult a doctor; however, they have never helped in the past but take time from school. (Probably the pair of sour grapes I should get rid of, but perhaps I can get help from someone here before I begin that challenge...)

Many thanx, --kate

Posted By : estelle - 5/24/2004 2:39 AM
dear kate,
after reading your storey I am going to give you some valuble information which may help you.
I too have suffered all my life with migraines and daily medication was the only option that I had,
until I came across migracap.A treatment without the use of daily medication,you will find this on the world wide web and would highly recommend this product to anyone.

hope this works for you has it did for me,

Posted By : irizarryi - 8/3/2004 11:19 AM
There is also a problem called "rebounding" which is caused by overuse of some over the counter medications and a couple of prescription meds. Ibuprofen is one that causes rebounding, where your body builds an immunity and dependance to the medication, so the headaches and migraines you get as the medication leaves your body are much worse. I had this problem with excedrin migraine, and some generic ibuprofen. You should try to alternate types of medications. And don't be afraid to demand to see a specialist. You may have a particular type of headache that requires specific treatments.
II

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer